MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number HUMERAL HEAD SHORT, 50MM (BETA)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Arthropathy (4894)
Date of Event 02/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 300-21-00 - 0mm fixed angled kit 7195549.304-21-13 - 12.5mm platform fx stem left 6715604.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 51 year-old male patient who had an initial left shoulder arthroplasty on (b)(6) 2022, was revised on (b)(6) 2023, approximately 10 months post the initial procedure.The revision procedure was for failed rotator cuff in l) hemi-arthroplasty, performed for proximal humeral fracture in 2022.All components were revised and converted to a reverse total shoulder replacement using equinoxe system.No surgical delays reported.Patient was last known to be in stable condition following the event.No device returns anticipated.The implants were required for collection of infected materials and were sent to hospital pathology.No further information.
 
Additional Manufacturer Narrative
H6: upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.Implantation of a total joint could result pain, infection, or instability of total joint hardware.The most likely cause of the reported event is the patient¿s activity and the surgeon¿s choice of initial implant.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16556690
Report Number1038671-2023-00451
Device Sequence Number2970165
Product Code HSD
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHUMERAL HEAD SHORT, 50MM (BETA)
Device Catalogue Number310-01-50
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer06/28/2023
06/11/2026
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date07/05/2023
06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale
Patient Weight198 LB